Aniello, Paolo (2009) Robustness of geometric phase under parametric nois. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Robustness of geometric phase under parametric nois
Creators:
CreatorsEmail
Aniello, PaoloUNSPECIFIED
Autor/s: P. Aniello, C. Lupo
Date: 2009
Number of Pages: 15
Department: Scienze fisiche
Journal or Publication Title: PHYSICA SCRIPTA
Date: 2009
Volume: 79
Page Range: 06501-065015
Number of Pages: 15
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7465

Actions (login required)

View Item View Item